MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; 36MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; 36MM GLENOSPHERE
Catalog Number 320-01-36
Health Effect - Clinical Code Pain (1994)
Date of Event 07/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical devices: 300-01-09, 5146512, stem 9mm; 320-20-30, 4980346, compression screw, 4.5 x 30mm; 320-20-30, 4935445, compression screw, 4.5 x 30mm; 320-20-26, 5252896, compression screw, 4.5 x 26mm.
 
Event or Problem Description
Revision due to failed anatomic shoulder.Patient was experiencing unexplained pain.
 
Additional Manufacturer Narrative
Section h10: (d4) expiration date: 23-mar-2027.(h3) equinoxe reverse in place.Patient experienced unexplained shoulder pain, surgeon revised stem and glenospher and removed 3 screws there is no indication that there was a malfunction with the device, the most likely cause of the rotator cuff injury is related to the patient condition.Equinoxe is intended for individuals who have degenerative disease of the shoulder.Product was not returned.No additional information provided.Section(s): no information provided: a2, a3, a5, b6, b7, d6, e3, g4, g5, g8, h4.Section h11: corrections made in the following section(s): (g4) (b)(6) 2019.

Brand Name
EQUINOXE
Common Device Name
36MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8821719
Report Number1038671-2019-00373
Device Sequence Number16921406
Product Code KWT
UDI-Device Identifier10885862086372
UDI-Public10885862086372
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-01-36
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2019
Supplement Date Received by Manufacturer10/02/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;